# SDR 2024FA0000301

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: General aviation
- Aircraft: N629AM
- Make and model: Snias AS350B3
- Aircraft serial: 3941
- Aircraft time: 5,198 hours, 15,730 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: AA
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED AT R/H UPPER FASTENER HOLE FOR AFT FUEL TANK SADDLE ON OUTBOARD SIDE.
